1 doctor weighed in:

my hair become very puffy and curly after taking ceftriaxone vaccine to prevent typhoid fever Is there any way to get back my straight hair?

1 doctor weighed in
Dr. Robert Kwok
Pediatrics

In brief: Hair stylist helps

Interesting coincidence.
A skilled hair stylist can help. One's primary care doctor and also a dermatologist can evaluate to see if there is any medical disorder that is causing changes in the hair. Haven't heard of antibiotics such as cetriaxone curling a person's hair, nor of typhoid vaccine (oral or injected) doing that either.

In brief: Hair stylist helps

Interesting coincidence.
A skilled hair stylist can help. One's primary care doctor and also a dermatologist can evaluate to see if there is any medical disorder that is causing changes in the hair. Haven't heard of antibiotics such as cetriaxone curling a person's hair, nor of typhoid vaccine (oral or injected) doing that either.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors